Tia

Hi had a tia last week, third over the last 3 years. Have permanent af, not fast but irregular, after open heart surgery 11 years ago. Doctor has changed from rivaroxaban to apixaban, started today. My worry is that the facial tingling gone, but still have sore feeling in face around the same area. GP says nerve damage and will go. Anyone had this ? Also they talk as though it may happen again so be aware, feeling vulnerable x

Was feeling so good last week had scan and saw cardiologist and got the thumbs up, so this is a bummer x

6 Replies

oldestnewest
  • Hello, I have not taken rivaroxaban, but I have been on apixaban for almost a year and have had no problems. I really do not know the answer to your question, but I am sure others here will be more helpful. I hope things get back to normal for you soon....John

  • Thanks for Your reply, hopefully things will settle down, this af is a pain for everyone there seems to be no complete cure, so keep smiling and carry on. Wishing you all a happy healthy Christmas

  • I'm sorry- TIAs are worrying for you. I expect your doctors are looking at possible causes other than AF? Make sure your blood pressure and weight are all as they need to be and that you exercise gently??

  • Hi thanks for reply , my blood pressure is always good also weight, quite active, seems that it is defo the af . Hoping the apixiban works. Wishing you all a happy and healthy Christmas 🎅

  • I have the impression that nerve damage can go on healing for a year or more. Also, B vitamins can help nerves. Suggest you try Nature's Best (see online) for a supplement containing all the B vitamins. A good multivitamin-and-mineral (available from the same firm or elsewhere) taken with it is also worthwhile, as all the various vitamins/minerals we need work together. Supplements are best taken daily for 3 months to get the full benefit.

  • Thanks for you reply have taken your advice on board. Have a happy healthy Christmas and new year x

You may also like...